STAFF BOARD
Article
CHAIRMAN
Manuela Velázquez Prieto
EDITOR IN CHIEF
Jaime E. Poquet Jornet
MARKETING MANAGER
EDITORIAL BOARD
Tomás Casasín Edo
Virginia Hernández Corredoira
Ramón Jódar Masanés
Juan Carlos Juárez Giménez
Volume 20 - Issue 3, May-June 2018
SHORT REPORTS
CIPROFLOXACIN-PHENYTOIN INTERACTION: PREVENTING SEIZURES WHEN SERUM ASSAY IS NOT POSSIBLE
OLIVEIRA RODRIGUES CÁSSIO ALEXANDRE, QUEIROZ DA CUNHA EDUARDO, SALDANHA VALDJANE, RANDALL MARTINS RAND


Drug interaction between ciprofloxacin and phenytoin, presents an unknown mechanism, besides clinical impacts and management that are not very well described. This is a case of a female patient, 82 years old, who was taking phenytoin due to seizure episode after an occipital hemorrhagic stroke and presented a new seizure episode after initiating ciprofloxacin. Monitoring of serum phenytoin levels with subsequent dose adjustments is recommended, however, it is important to highlight the difficulties involved in this process. We report the occurrence of seizure related to the interaction between phenytoin and ciproflowacin and recommend
increasing the dose by 50% according to required.

CIPROFLOXACIN – DRUG INTERACTIONS – PHENYTOIN – SEIZURES



Fill out the form below to buy this article

Name and surname:

DNI/NIF ID/VAT IDENTIFICATION No.:

Contact Email:

Phone:

Address:

Zip code:

City:

Province:

Country:

*I have read and accept the privacy policy
Price : 30,25